Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What is the reason for disorientaion, no sleep and nervousness?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
Question about dementia? no sleep crazy thoughts in my head, disoriented, cant eat, i think i being chased, what could be wrong? not using drugs, sexually active no protection. do things and forget. i feel stressed and nervous,scared of sleeping.
Posted Sat, 5 May 2012 in Mental Health
 
 
Answered by Dr. Jasvinder Singh 1 hour later
Hello,

Thanks for posting your query.

I can understand your concern.

What you are having is not dementia which is characterized by an organic brain disease but it can be personality disorder like paranoid or fear related like avoidant behavior.

Avoidant behavior is characterized by social inhibition, feelings of inadequacy, extreme sensitivity to negative evaluation, and avoidance of social interaction. You need a thorough psychiatric session with a psychiatrist or a clinical psychologist and the first line of treatment like cognitive behavior therapy and social skills training. Medicines may also be required.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: What is the reason for disorientaion, no sleep and nervousness? 4 hours later
THANK YOU FOR YOUR ANSWER.
Its only been going on since friday july 8th, about 4 days no sleep also crying everything was fine and all of a sudden happened he is really like paranoid,so we should go to a psychiatric.
 
 
Answered by Dr. Jasvinder Singh 15 hours later
Hello,

Thanks for writing back.

Yes you need to show him to a psychiatrist.

Even insomnia and stress and anxiety can cause such symptoms. If he has not slept for 4 days, then he needs sedatives as well as anxiolytics to calm him down. Then a complete psychological examination needs to be done.

Also he should try making some lifestyle changes. He can share his worries or stress with family and friends and they can help out by giving valid reasons or solutions.

Also he can start doing yoga or meditation exercises which help in having a calming effect on the mind.

Hope this answers your query.

If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: What is the reason for disorientaion, no sleep and nervousness? 22 hours later
Thank you so much. We took him in to a psychiatrist. He was diagnosed with pyschotic disorder due to too much worry an stress at work. He was put on medication and feeling better. Thank you dr..
 
 
Answered by Dr. Jasvinder Singh 3 hours later
Hello,

Thanks for writing back.

It is good that you have consulted a psychiatrist. I hope he feels better with the medicines.

If you have additional questions or follow up queries then please do not hesitate in writing to us.

Our forum is always there to help you out.

Wishing you good health.

Take care and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor